# SDR MASA2011080303394

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 33,633 hours, 33,107 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Defective
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABNORMAL PWR NR 1 ENG OIL TEMP 120 C.  R2 OIL COOLER.
